Academic Journal

Weyl Double-Measure Pseudo Almost Automorphic Solutions to a Semilinear Abstract Differential Equation.

Bibliographic Details
Title: Weyl Double-Measure Pseudo Almost Automorphic Solutions to a Semilinear Abstract Differential Equation.
Authors: Li, Yongkun1 (AUTHOR) yklie@ynu.edu.cn
Source: Bulletin of the Iranian Mathematical Society. Jun2026, Vol. 52 Issue 3, p1-34. 34p.
Subject Terms: *Nonlinear evolution equations, *Mathematical functions, *Exponential stability, *Uniqueness (Mathematics)
Abstract: We introduce a class of Weyl double measure pseudo almost automorphic functions, which extends the previously studied Weyl pseudo almost automorphic functions and Weyl weighted pseudo almost automorphic functions. We investigate their fundamental properties. As an application, we study the existence, uniqueness, and global exponential stability of Weyl double measure pseudo almost automorphic mild solutions for a class of non-autonomous evolution equations. Finally, we provide an example to illustrate the validity of our theoretical results. [ABSTRACT FROM AUTHOR]
Database: Academic Search Index
Description
ISSN:10186301
DOI:10.1007/s41980-026-01043-0